Differential and Integral Equations

Propagation of solutions of a nonlinear functional-differential equation

Janet Dyson and Rosanna Villella-Bressan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 2 (1991), 293-303.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371569615

Mathematical Reviews number (MathSciNet)
MR1081185

Zentralblatt MATH identifier
0726.34053

Subjects
Primary: 34K30: Equations in abstract spaces [See also 34Gxx, 35R09, 35R10, 47Jxx]
Secondary: 35R10: Partial functional-differential equations 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07]

Citation

Dyson, Janet; Villella-Bressan, Rosanna. Propagation of solutions of a nonlinear functional-differential equation. Differential Integral Equations 4 (1991), no. 2, 293--303. https://projecteuclid.org/euclid.die/1371569615


Export citation